ARJO (SUZHOU) CO., LTD. NIMBUS PROFESSIONAL; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Back to Search Results |
| Model Number |
651001DAR |
| Medical Device Problem Code |
Increase in Pressure (1491)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The nimbus 4 mattress was found in a store for repair by an arjo technician.There was no allegation of failure from the customer.During the device inspection, an arjo technician found that the automatt was faulty, causing the mattress to overinflate.There was no indication of patient involvement, and no injury was reported.The faulty automatt was replaced.The repaired mattress was tested, and it worked as intended.
Additional Manufacturer Narrative
The cause of the automatt overinflation is the incorrect circulation of the air in the automatt sensor pad (mattress base) due to a damaged inner tube.The tpu (thermoplastic polyurethane) tube may break over time due to the extruding force of the silicone tube and the external bending force, causing air accumulation in automatt.The mattress was not corrected as per the field safety corrective action (tw1942837, fsn-suz-001-2021).In summary, the nimbys 4 mattress did not meet its specification since the automatt sensor pad was faulty.No patient was involved when the reported issue occurred.The complaint was assessed as reportable due to the mattress over-inflation (the faulty automatt).The device is distributed outside the us, and no gudid information exists.